Reduction groups and automorphic Lie algebras

Lombardo, S and Mikhailov, AV (2005) Reduction groups and automorphic Lie algebras. Communications in Mathematical Physics, 258 (1). 179 - 202. ISSN 0010-3616



  • Lombardo, S
  • Mikhailov, AV
Copyright, Publisher and Additional Information: (c) 2005, Springer Verlag. This is an author produced version of a paper published in Communications in Mathematical Physics. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: reduction; groups; automorphic;
  • Published: August 2005
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 14 Aug 2013 10:22
Last Modified: 29 Mar 2018 17:09
Published Version:
Status: Published
Publisher: Springer Verlag
Identification Number: